Alert archive / Mississippi / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 358, NWS Jackson, MS

July 19, 2007Rankin County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Jul 19, 2007, 5:31 PM CDT for Rankin County, Mississippi. It was in force for 22 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 19, 2007, 5:31 PM CDT (22:31 UTC)
Expired
Jul 19, 2007, 5:53 PM CDT
In force
22 min
Issued by
NWS Jackson, MS
Area
Counties, with a storm outline in the text

County Rankin County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 15 km from the middle of the area, began a volume at 22:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 19, 5:40 PM CDTTSTM WND GST 506 Sw Florence, MSRANKIN EOC ESTIMATED WINDS AROUND 50 MPH IN THE CLEAR BRANCH COMMUNITY...ALONG WITH PEA SIZED HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 10.5 hours before the alert went out and 15 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2007-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1608 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2007-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 52 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1608 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
888 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
52 m²/s²
0-3 km storm-relative helicity
30 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KJAN 192231
SVRJAN
MSC121-192330-
/O.NEW.KJAN.SV.W.0358.070719T2231Z-070719T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
531 PM CDT THU JUL 19 2007

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  RANKIN COUNTY IN CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITIES OF...STAR...RICHLAND...PEARL...FLOWOOD...
  BRANDON...

* UNTIL 630 PM CDT

* AT 531 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  WHITES...OR ABOUT 10 MILES NORTHEAST OF CRYSTAL SPRINGS...AND
  MOVING NORTHEAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  9 MILES WEST OF STAR BY 550 PM CDT...
  RICHLAND BY 610 PM CDT...
  PEARL BY 625 PM CDT...
  FLOWOOD AND 7 MILES WEST OF BRANDON BY 630 PM CDT...

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

LAT...LON 3214 9022 3215 9024 3220 9017 3224 9019
      3227 9017 3247 9000 3228 8975 3207 8982
      3207 9016 3205 9022

$$

OLB
1 follow-up statement
000 
WWUS54 KJAN 192253
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
554 PM CDT THU JUL 19 2007

MSC121-192304-
/O.CAN.KJAN.SV.W.0358.000000T0000Z-070719T2330Z/
RANKIN MS-
554 PM CDT THU JUL 19 2007

...THE SEVERE THUNDERSTORM WARNING FOR RANKIN COUNTY IS CANCELLED...

THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS WEAKENED
BELOW SEVERE LIMITS.

LAT...LON 3214 9022 3215 9024 3220 9017 3224 9019
      3227 9017 3247 9000 3228 8975 3207 8982
      3207 9016 3205 9022

$$

OLB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 3:00 PM CDT, 2 hours 31 minutes earlier.

Area forecast discussion, Jul 19, 3:00 PM CDT, 2 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
300 PM CDT THU JUL 19 2007

.SHORT TERM...
DEEP ANTICYCLONIC RIDGING CONTINUES TO GRADUALLY BREAK DOWN OVER OUR
REGION AS UPPER LEVEL TROUGHING SLOWLY BUILDS SOUTH FROM THE
NORTHERN STATES. THE LOW LEVEL REFLECTION OF THIS RIDGE...WHICH HAS
BEEN HOLDING DEEP GULF MOISTURE TO OUR SOUTH FOR THE PAST FEW
DAYS...IS STARTING TO RELENT TO THE SOUTHERLY PUSH. SEMI-ORGANIZED
SHOWERS AND STORMS INITIATED BY EARLIER SEA BREEZE CIRCULATIONS ARE
NOW LINING UP FROM NORTHEAST TX SOUTHEAST TO THE MS COAST. THE
QUICKER EVOLUTION TOWARD DEEP SOUTHERLY FLOW ALONG AND WEST OF THE
MS RIVER SHOULD ALLOW ACTIVITY ALONG AND WEST OF THAT GENERAL
LONGITUDE TO MAKE BETTER NORTHERLY HEADWAY BEFORE DIMINISHING LATER
THIS EVENING. WITH THAT IT MIND I HAVE 20 POPS GOING FOR WESTERN
ZONES THIS EVENING WITH POTENTIAL TAPERING OFF QUICKLY ACROSS
EASTERN MS. THERE DOES NOT APPEAR TO BE ENOUGH FORCING AVAILABLE TO
WORRY ABOUT CONVECTION THROUGH THE NIGHT DESPITE RECOVERING MOISTURE
LEVELS. EXPECT LOWS BY MORNING TO RANGE FROM 70 TO 75 DEGREES WITH
ONLY A FEW PATCHES OF LOW CLOUDS AND LIGHT FOG AROUND AT SUNRISE.

THE RECOVERY OF DEEP MOISTURE THAT WILL TAKE PLACE OVER THE
ARKLAMISS BETWEEN TONIGHT AND EARLY TOMORROW WILL BRING PRECIPITABLE
WATER VALUES OVER 2 INCHES IN AT LEAST THE WESTERN HALF OF ZONES BY
TOMORROW AFTERNOON...AND LIKELY UP TO THAT MARK ACROSS THE REST OF
THE CWA BY TOMORROW EVENING. THIS FUEL...COMBINED WITH DECREASING
SUBSIDENCE AS A RESULT OF HIGH PRESSURE EROSION...WILL PROVIDE AN
ENVIRONMENT MUCH MORE CONDUCIVE TO CONVECTIVE DEVELOPMENT THAN
YESTERDAY OR TODAY. UPPER LEVEL ENERGY BUILDING SOUTH INTO THE
DIGGING EASTERN CONUS TROUGH SHOULD TEND TO ORGANIZE SOME LINEAR MCS
ACTIVITY TO OUR NORTH THROUGH MIDDAY TOMORROW...AND SOME OF THESE
MORE ORGANIZED STORMS COULD AFFECT NORTHERN ZONES INTO THE AFTERNOON
AND EVENING HOURS BRINGING A POTENTIAL OF STRONG WINDS. STORMS
ELSEWHERE SHOULD BE MORE TYPICAL OF SUMMER WITH THE POSSIBILITY THAT
CONVECTION IN SOUTHEAST MS MAY HOLD OFF TILL LATE IN THE
AFTERNOON...ALLOWING LOTS OF HEAT TO BUILD BEFOREHAND. WILL CONTINUE
TO MENTION THE POSSIBILITY OF STRONG STORMS TOMORROW IN THE HWO AS
THE WIND THREAT LOOKS TO BE THERE WITH ANY STORM CLUSTERS COMING IN
FROM THE NORTH WHILE INTENSE PULSE (LOW-SHEAR) ACTIVITY IS NOT OUT
OF THE QUESTION FURTHER SOUTH. I DID INCREASE TEMPS OVER MAV IN
SOUTHEAST ZONES OF MS TOMORROW WITH HIGHS BY AFTERNOON EXPECTED TO
RANGE FROM 90 TO 95 ACROSS THE CWA. FOR POPS I REMAINED WITH
AGGRESSIVE 12Z MAV POPS NUMBERS THAT OFFER LIKELIES IN A MAJORITY
OF SPOTS.

TOMORROW NIGHT...THE UPPER LEVEL TROUGH WILL CONTINUE TO DIG TOWARD
THE SOUTHEASTERN CONUS WITH AN ASSOCIATED AXIS OF SYNOPTIC LIFT
SHIFTING SOUTH OF THE TN VALLEY. THIS LIFT WILL HELP TO KEEP
CONVECTION GOING OVERNIGHT IN AT LEAST AREAS ALONG AND NORTH OF THE
I-20 CORRIDOR. THERE COULD STILL BE SOME STORM CLUSTERS WITH GUSTY
WINDS GOING INTO THE EARLY EVENING HOURS ACROSS THE REGION...BUT A
WANING AND NON-CONVERGENT LOW LEVEL JET IMPINGING ON AN INCOMING
FRONT IS NOT A RECIPE THAT HARKS OF A MAJOR OVERNIGHT MCS EPISODE. I
REMAINED ALMOST RIGHT WITH LATEST MAV FOR POPS AND TEMPS THIS
PERIOD...ALTHOUGH CUTTING ANOMALOUSLY AGGRESSIVE MEI POPS A BIT TO
GIVE A GENERAL RANGE OF 30 TO 50 POPS ACROSS THE BOARD. /BB/

.LONG TERM...(SATURDAY THROUGH THURSDAY)...FORECAST FOCUS WILL
REMAIN ON POSITION OF FRONTAL BOUNDARY DROPPING THROUGH THE GULF
STATES EARLY IN THE PERIOD. EXPECT FRONT TO BE PUSHING THROUGH THE
HIGHWAY 82 CORRIDOR IN OUR NRN CWFA SATURDAY MORNING AND DROPPING
THROUGH THE I-20 REGION SATURDAY AFTERNOON. THE FRONT SLOWLY CROSSES
SRN MS SATURDAY NIGHT AND SHOULD BE CLOSE TO THE COAST FOR SUNDAY.
THIS WILL ALLOW FOR LIKELY POPS CENTRAL AND S SATURDAY WITH RAIN
CHANCES SUPPRESSED TO HIGHWAY 84 CORRIDOR SUNDAY. STORM INTENSITIES
WILL BE LIMITED BY PRE-FRONTAL NWLY FLOW AND LACK OF LOW LEVEL
CONVERGENCE HOWEVER...MLCAPES OF 2000J/KG AND AN APPROACHING NOSE OF
A 90KT 200MB JET CORE DIVING SWD FROM THE OH VALLEY COULD SET OFF A
FEW STRONG STORMS LATE SATURDAY INTO SATURDAY NIGHT. WILL KEEP SOME
MENTION IN HWOJAN FOR NOW.

BY SUNDAY EVENING... THE FRONT WILL BE OVER THE NRN GULF AS MUCH
DRIER AIR WILL INVADE THE CWFA DURING THE DAY SUNDAY KEEPING ALL
CONVECTION OUT OF THE AREA SUNDAY NIGHT THROUGH MONDAY NIGHT.

TEMPERATURES WILL BE VERY DEPENDENT ON DAYLIGHT CLOUD COVER FOR
SATURDAY AND SUNDAY WHILE MORE SUNSHINE DEFINITELY EXPECTED ON
MONDAY WHEN NEAR NORMAL HIGHS RESUME. FOR THE BALANCE OF THE LONG
TERM...MODEL UNCERTAINTIES GREATER WITH ENSEMBLE MEANS AND DGEX
DEPICTING A WEAKER MID LEVEL SHEAR AXIS STRETCHED OUT ALONG THE GULF
COAST FOR THE MIDDLE OF NEXT WEEK. THE 12Z GFS ATTEMPTS TO CUTOFF A
WEAKER 586DM 500MB LOW FARTHER S THAN PREVIOUS OPERATIONAL RUNS AND
EFFECTIVELY KEEPS ANY NWD RETURN OF MOISTURE AT BAY UNTIL AT LEAST
WEDNESDAY OR WEDNESDAY NIGHT. ECMWF MORE IN LINE WITH THIS TREND
AS WELL. IN ANY CASE...A LITTLE COOLER NIGHTS WILL BE WELCOME FOR
THE FIRST HALF OF NEXT WEEK AS WIDESPREAD 60S ARE A GOOD BET.

BY THURSDAY...ISOLATED TO POSSIBLY SCATTERED CONVECTION BEGINS
RETURNING TO THE AREA. MOISTURE WILL INCREASE PWATS BACK CLOSE TO 2
INCHES AND SHOULD ALLOW SLIGHTLY BETTER RAIN CHANCES EACH SUCCESSIVE
DAY. IN ADDITION TO THAT...THE HIGHER MOISTURE WILL COMBINE WITH
TEMPERATURES BEING NEAR OR ABOVE NORMAL LEADING TO THE RETURN OF
RATHER HUMID WEATHER. EVEN THOUGH HIGHS WILL BE FROM 92-95...
CONDITIONS WILL FEEL MORE LIKE UPPER 90S ACROSS A GOOD PORTION OF
THE CWFA./40/

&&

.AVIATION...
CONVECTION BUILDING ALONG THE GULF COAST COULD BRING MVFR TO TEMPO
IFR CONDITIONS TO LOCATIONS FROM HBG...TO HEZ...TO TVR BY LATE THIS
AFTERNOON AND INTO THE EVENING BEFORE ACTIVITY DIMINISHES. BUILDING
SOUTHWESTERLY FLOW OVERNIGHT WILL INCREASE MOISTURE ACROSS THE
REGION AND THIS MAY ALLOW FOR PATCHY LOW CLOUD OR FOG
FORMATION...BUT WIDESPREAD IFR CONDITIONS ARE NOT ANTICIPATED.
EXPECT LOW LEVEL WINDS TO VEER AROUND TO WEST/NORTHWEST BY TOMORROW
AFTERNOON WITH AN INCOMING DISTURBANCE TRIGGERING CONVECTION THAT
WILL BE MUCH MORE WIDESPREAD OVER THE REGION IN COMPARISON TO TODAY.
/BB/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       73  91  71  90 /  11  56  46  59
MERIDIAN      70  93  70  90 /   7  47  49  57
VICKSBURG     72  91  71  90 /  16  63  40  61
HATTIESBURG   73  94  72  90 /   9  49  34  59
NATCHEZ       72  90  71  89 /  16  64  24  63
GREENVILLE    73  91  70  89 /  15  64  50  32
GREENWOOD     72  90  71  87 /  10  61  52  26

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

SHORT TERM:50
LONG TERM: 40
Hazardous weather outlook, Jul 19, 3:26 PM CDT, 2 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
326 PM CDT THU JUL 19 2007

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
202030-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER-
LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-
OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-
ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-
SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-
CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-
JONES-MARION-LAMAR-FORREST-
326 PM CDT THU JUL 19 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND FRIDAY
STRONG STORMS CAPABLE OF PRODUCING GUSTY WINDS...IN ADDITION TO
HEAVY DOWNPOURS AND FREQUENT LIGHTNING...WILL BE POSSIBLE OVER THE
ENTIRE REGION DURING THE AFTERNOON HOURS FRIDAY. THE CONCENTRATION
OF INTENSE STORMS SHOULD BE HIGHER LATE NORTH OF THE INTERSTATE
TWENTY CORRIDOR.

DEEP GULF MOISTURE MAKING ITS WAY BACK INTO THE REGION OVERNIGHT AND
EARLY FRIDAY WILL GO INTO THE PRODUCTION OF SCATTERED TO NUMEROUS
THUNDERSTORMS FRIDAY AFTERNOON AS AN UPPER LEVEL TROUGH BEGINS TO
BUILD SOUTH. MODERATE TO HIGH LEVELS OF INSTABILITY AVAILABLE OVER
THE ARKLAMISS BY AFTERNOON SHOULD ALLOW FOR INTENSE STORMS TO
DEVELOP...WITH A FEW SEVERE STORMS PRODUCING WINDS TO 60 MPH NOT OUT
OF THE QUESTION.

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY

ALTHOUGH THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW...
ISOLATED STRONG THUNDERSTORMS WILL BE POSSIBLE ACROSS THE ARKLAMISS
FRIDAY EVENING AND AGAIN ON SATURDAY. THE BEST CHANCES WILL PROBABLY
OCCUR ALONG THE HIGHWAY 82 CORRIDOR FRIDAY EVENING AND THEN SOUTH OF
INTERSTATE 20 ON SATURDAY.

AHEAD OF THE FRONT THERE WILL BE ABUNDANT MOISTURE AND SLIGHTLY
UNSTABLE CONDITIONS. THIS WILL COMBINE WITH A DISTURBANCE ALOFT TO
HELP DEVELOP THUNDERSTORMS. A FEW OF THESE STORMS MAY BECOME STRONG
PRODUCING WIND GUSTS UP TO 50 MPH AND FREQUENT LIGHTNING. IN
ADDITION TO THAT...THE SLOW SOUTHEASTWARD MOVING NATURE OF THE
STORMS WILL ALLOW FOR A FEW AREAS TO GET A QUICK INCH OR MORE
CAUSING WATER TO POND UP ON ROADWAYS.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...IS NOT EXPECTED THROUGH NEXT THURSDAY MORNING.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

50

In the hours before

Special weather statement, Jul 19, 4:38 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
438 PM CDT THU JUL 19 2007

MSZ048-054-192345-
HINDS-COPIAH-
INCLUDING THE CITIES OF...JACKSON...CRYSTAL SPRINGS...
HAZLEHURST...WESSON
438 PM CDT THU JUL 19 2007

...STRONG THUNDERSTORM DEVELOPING OVER COPIAH COUNTY AND MOVING INTO HINDS COUNTY...
A STRONG THUNDERSTORM CAPABLE OF PRODUCING 30 TO 40 MPH WINDS...SMALL HAIL...
PERIODS OF HEAVY RAINFALL AND FREQUENT DANGEROUS LIGHTNING HAS
DEVELOPED NORTHERN COPIAH COUNTY. THE STORMS WAS ABOUT 10 MILES WEST
OF CRYSTAL SPRINGS...SLOWLY DRIFTING NORTH. THROUGH 5 PM...THE STORM
WILL SLOWLY MOVE THROUGH RURAL COPIAH COUNTY INTO SOUTHERN HINDS
COUNTY AND MAY IMPACT UTICA AND DRY GROVE. THE STORM WILL CONTINUE TO
DRIFT NORTH THROUGH WESTERN HINDS COUNTY THROUGH 530 PM.
Special weather statement, Jul 19, 5:11 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
511 PM CDT THU JUL 19 2007

MSZ054-192315-
COPIAH-
INCLUDING THE CITIES OF...CRYSTAL SPRINGS...HAZLEHURST...WESSON
511 PM CDT THU JUL 19 2007

...MORE STRONG THUNDERSTORMS MOVING ACROSS COPIAH COUNTY...

STRONG THUNDERSTORMS CONTINUE TO MOVE NORTH OVER EASTERN COPIAH
COUNTY. THESE STORMS MAY PRODUCE PEA SIZED HAIL...30 TO 40 MPH WIND
GUSTS AND FREQUENT DANGEROUS LIGHTNING. PERIODS OF HEAVY RAINFALL MAY
REDUCE VISIBILITIES TO A MILE OR LESS. THE COMMUTE ALONG INTERSTATE
55 AND HIGHWAY 27 WILL BE SLOW. THE STORMS WERE NEAR HOPEWELL...
MOVING NORTH AROUND 20 MPH. THE STORMS WILL DRIFT NORTH ACROSS THE
AREA THROUGH 6 PM.
Special weather statement, Jul 19, 5:17 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
517 PM CDT THU JUL 19 2007

MSZ048-192330-
HINDS-
INCLUDING THE CITY OF...JACKSON
517 PM CDT THU JUL 19 2007

...STRONG THUNDERSTORM CONTINUE TO DRIFT NORTH THROUGH HINDS COUNTY...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA SIZED HAIL...WIND
GUSTS TO 40 MPH AND FREQUENT DANGEROUS LIGHTNING CONTINUES TO MOVE
NORTH ACROSS WESTERN HINDS COUNTY AROUND 20 MPH. THE STORM WAS NEAR
LEARNED AND MAY IMPACT NEWMAN AND RAYMOND THROUGH 6 PM. THE STORM
WILL SLOWLY DRIFT NORTH ACROSS WESTERN HINDS COUNTY THROUGH 630 PM.

Nearby

Severe Thunderstorm Warnings in Mississippi, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.